MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006378
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation, the console showed an error code 240 (ho system not calibrated - detected in user mode on startup that system not calibrated by service/manufacturing before) and 268 (lasing and safety-mmcu sw detected timeout on delivering first pulse).The procedure was not completed due to this event, however, a planned procedure on (b)(6) 2025, was performed, and was completed with another device.There were no patient complications reported.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The console was serviced by the field service engineer (fse) at the customer's site.The fse completed visual inspection and noted that the switch module was defective and required replacement; therefore, confirming the complaint.After the fse replaced the switch module the issue was resolved, and the unit was within specifications.The malfunction found could have affected the device performance leading to the event experienced by the customer.The switch module was returned to our quality assurance laboratory and underwent a thorough analysis.Visual inspection found the device in good physical condition.The electrical connections are also in good condition.No function testing was performed.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21493694
Report Number2124215-2025-12524
Device Sequence Number8423617
Product Code GEX
UDI-Device Identifier07290109144665
UDI-Public(01)07290109144665(11)200617(10)34
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006378
Device Catalogue NumberGA-2006378
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown